Über die Ränderzuordnung bei konformen Abbildungen

W. Seidel

Mathematische Annalen (1931)

  • Volume: 104, page 182-243
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Seidel, W.. "Über die Ränderzuordnung bei konformen Abbildungen." Mathematische Annalen 104 (1931): 182-243. <http://eudml.org/doc/159460>.

author = {Seidel, W.},
journal = {Mathematische Annalen},
pages = {182-243},
title = {Über die Ränderzuordnung bei konformen Abbildungen},
url = {http://eudml.org/doc/159460},
volume = {104},
year = {1931},

AU - Seidel, W.
TI - Über die Ränderzuordnung bei konformen Abbildungen
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 182
EP - 243
UR - http://eudml.org/doc/159460
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.